Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2012, 12:14 PM CDT for Atascosa County, Frio County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 12:14 PM CDT (17:14 UTC)
- Expired
- May 10, 2012, 12:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Frio County, TX
The radar
The Austin/San Antonio radar (KEWX), 133 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 5:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 10, 11:40 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
067
WUUS54 KEWX 101714
SVREWX
TXC013-163-101815-
/O.NEW.KEWX.SV.W.0081.120510T1714Z-120510T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 PM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ATASCOSA COUNTY...
SOUTHEASTERN FRIO COUNTY...
* UNTIL 115 PM CDT.
* AT 1209 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED 9 MILES SOUTH OF GOLDFINCH...OR
15 MILES SOUTHWEST OF CHARLOTTE...AND MOVING EAST AT 10 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE HINDES...DAVIS AND
DOBROWOLSKI.
THIS STORM WILL CROSS HIGHWAY 97 BETWEEN HINDES AND CHARLOTTE. VERY
HEAVY RAINS UP TO 3 INCHES CAN ALSO BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2864 9897 2882 9900 2896 9862 2864 9859
2863 9869
TIME...MOT...LOC 1713Z 254DEG 9KT 2873 9888
$$1 follow-up statement
012
WWUS54 KEWX 101745
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CDT THU MAY 10 2012
TXC013-163-101755-
/O.CAN.KEWX.SV.W.0081.000000T0000Z-120510T1815Z/
FRIO TX-ATASCOSA TX-
1245 PM CDT THU MAY 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ATASCOSA AND
SOUTHEASTERN FRIO COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2864 9897 2882 9900 2896 9862 2864 9859
2863 9869
TIME...MOT...LOC 1745Z 254DEG 9KT 2875 9879
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:47 AM CDT, 27 minutes earlier.
Area forecast discussion, May 10, 11:47 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1147 AM CDT THU MAY 10 2012 .UPDATE... FOR TORNADO WATCH 271. && .DISCUSSION... TORNADO WATCH 271 IS IN EFFECT FOR SOUTHERN PORTIONS OF SOUTH CENTRAL TEXAS UNTIL 8 PM. THIS WATCH REPLACES A PORTION OF SEVERE THUNDERSTORM WATCH 270. SEVERE THUNDERSTORM WATCH 270 REMAINS IN EFFECT FOR WESTERN PORTIONS OF SOUTH CENTRAL TEXAS UNTIL 1 PM. NEW ZONES WILL BE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 1045 AM CDT THU MAY 10 2012/ DISCUSSION... HEAVY RAIN AND SEVERE EVENT IS CONTINUING TO UNFOLD ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY AS A POTENT UPPER LOW PUSHES INTO WEST TEXAS. SEVERE THUNDERSTORM WATCH 270 REMAINS IN EFFECT UNTIL 1 PM FOR THE WESTERN HALF OF SOUTH CENTRAL TEXAS. SPC'S 12Z UPDATE PLACES NEARLY ALL OF THE CWA UNDER SLIGHT RISK FOR SEVERE STORMS AND WOULD NOT BE SURPRISED IF ADDITIONAL CONVECTIVE WATCHES ARE NEEDED LATER TODAY. THE COMBINATION OF MOIST INFLOW IN THE LOWER LEVELS...A STRENGTHENING LOW-LEVEL JET...AND STEEP LAPSE RATES INDICATED BY 12Z UPPER-AIR SOUNDINGS WILL LEAD TO FURTHER DESTABILIZATION THROUGHOUT THE DAY. THROUGH THE NEXT FEW HOURS CONVECTION WILL REMAIN RELATIVELY DISORGANIZED...BUT COULD DEVELOP INTO A MESO-SCALE CONVECTIVE SYSTEM LATER TODAY AS THE CORE OF THE UPPER LOW MOVES INTO CENTRAL TEXAS. THEREFORE...THE THREAT FOR SEVERE STORMS WILL LIKELY CONTINUE INTO THE EVENING HOURS. SO FAR THIS MORNING THE INTENSE RAIN CORES HAVE BEEN ISOLATED...AND ONLY MINOR FLOODING CONCERNS HAVE BEEN NOTED FROM OBSERVERS (EVEN WITH RAINFALL RATES OF ABOUT 3 INCHES PER HOUR). WILL THEREFORE LEAVE THE CURRENT FLASH FLOOD WATCH AS IS...BUT WILL CONTINUE TO SEE ISOLATED HEAVY RAINFALL AND ISOLATED MINOR FLASH FLOODING THIS AFTERNOON BEFORE FLASH FLOODING BECOMES MORE WIDESPREAD TONIGHT. ASIDE FROM EXPANDING MENTION OF SEVERE STORMS...HAVE MADE ONLY MINOR CHANGES TO THE FORECAST. TWEAKED POPS UP THROUGH THE FIRST PERIOD AND ADJUSTED MAX TEMPS DOWN A FEW DEGREES. PREV DISCUSSION... /ISSUED 635 AM CDT THU MAY 10 2012/ AVIATION... /12Z TAFS/ UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EAST AND WILL IMPACT THE ENTIRE AREA TODAY THROUGH FRIDAY. MAIN CONCERNS WILL BE TIMING OF THE CONVECTION. CONVECTION CURRENTLY DEVELOPING OVER THE WEST AND THIS WILL CONTINUE TO DEVELOP AND MOVE EAST AND NORTHEAST. THERE IS THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS IN STRONGEST CONVECTION TODAY AND INTO THIS EVENING. VFR CONDITIONS WILL BECOME MVFR TODAY WITH SHRA/TSRA AND CONTINUE THROUGH THE FORECAST PERIOD. WINDS WILL BE NE 5 TO 10 KNOTS THIS MORNING...BECOMING E AT 10 TO 15 KNOTS THIS AFTERNOON AND 5 TO 10 KNOTS TONIGHT. PREV DISCUSSION... /ISSUED 412 AM CDT THU MAY 10 2012/ DISCUSSION... LARGE CUT-OFF LOW OVER NRN MEXICO WILL PRODUCE A HEAVY RAIN EVENT OVER A GOOD PORTION OF TX TODAY INTO FRIDAY. MODEL TRENDS ARE POINTING TOWARD A TRACK SLIGHTLY FARTHER TO THE NORTH THAN WAS PROJECTED FROM WEDNESDAY. THIS TREND SPREAD THE HEAVY RAIN POTENTIAL NORTHWARD AND SPREADS THE FOCUS FOR CONVECTION OVER A BROADER AREA...LIMITING THE THREAT THAT HEAVY RAINS WILL CONCENTRATE OVER ANY ONE PARTICULAR AREA. WILL CONTINUE TO MENTION WIDESPREAD 1 TO 2 RAINFALL AMOUNTS WITH ISOLATED TOTALS IN EXCESS OF 4 INCHES. MESOSCALE MODEL RUNS COLLECTIVELY PROJECT A ROUND OF HEAVY RAINS TO MOVE NE ACROSS OUR WESTERN COUNTIES INTO CENTRAL AND N-CENTRAL TX DURING THE DAY TODAY...WITH AN MCS FORMING FARTHER SOUTH AND COVERING OUR SOUTHERN COUNTIES IN THE EVENING AND OVERNIGHT HOURS. THIS SCENARIO WOULD SUPPORT A FAIRLY EVEN DISTRIBUTION OF THE RAIN POTENTIAL ACROSS THE AREA...WITH NORTHERN AREAS POSSIBLY SEEING MULTIPLE ROUNDS OF HEAVY DOWNPOURS...AND SOUTHERN COUNTIES HAVING A HIGHER POTENTIAL FOR INTENSE THUNDERSTORMS TONIGHT. THE MORE NORTHERLY TRACK OF THE UPPER LOW ALLOWS FOR MORE CONVECTION TO FEED OFF SE WINDS OFF THE GULF...ENHANCING THE SEVERE WEATHER POTENTIAL OVER THE SOUTHERN COUNTIES. WITH A BETTER CHANCE FOR BREAKS IN THE CLOUD COVER TO THE SOUTH...AFTERNOON AND EARLY EVENING SHOULD HELP ENHANCE THIS THREAT. THE SPC SLIGHT RISK AREA COVERS AREAS SOUTHWEST OF A MOUNTAIN HOME TO NEW BRAUNFELS TO HALLETTSVILLE LINE WHERE SEVERE CELLS AND ISOLATED SUPERCELLS COULD TAKE ADVANTAGE OF HEATING...SHEAR...AND STEEP MID LEVEL LAPSE RATES. BY LATE TONIGHT...A WELL-DEVELOPED MCS IS EXPECTED TO STEER THE MORE INTENSE THUNDERSTORM CELLS TO THE SE WITH BROAD AREAS OF MODERATE TO HEAVY RAIN TO FILL IN BEHIND THE LEADING EDGE. THUS QPF VALUES ARE MORE CONSERVATIVE FOR THE DAYTIME HOURS FRIDAY. COOL AIR ON THE BACKSIDE OF THE UPPER LOW AND WRAP-AROUND CLOUDINESS SHOULD PROMOTE COOL CONDITIONS INTO SATURDAY WITH A FEW THUNDERSTORMS REMAINING POSSIBLE. A PROGRESSIVE FLOW PATTERN ALOFT PROJECTS MORE CLOUDS AND INSTABILITY TO APPROACH THE AREA BY TUESDAY WITH THE 00Z GFS LEADING THE WAY IN PROJECTING ANOTHER SIGNIFICANT RAIN EVENT FOR TUESDAY. THE MORE CONSERVATIVE ECMWF SHOWS MORE CONSISTENCY...SO WILL KEEP POPS SLIGHT AND CONTINUE MILD MAY TEMPS. HYDROLOGY... WITH LARGE AREAS OF 1-3 INCH RAINS EXPECTED...ALL CREEK AND RIVER BASINS IN SOUTH CENTRAL TX WILL HAVE THE POTENTIAL TO SEE SIGNIFICANT RISES. SOME OF THESE RISES COULD CUT OFF SECONDARY ROADWAYS FOR SEVERAL HOURS. HOWEVER...MOST MAIN STEM RIVER FLOWS ARE CURRENTLY BELOW HISTORICAL NORMS...WHICH SHOULD HELP REDUCE THE POTENTIAL FOR MAIN-STEM RIVER FLOODING TO REACH MAJOR LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 64 80 62 79 / 70 100 60 50 20 AUSTIN BERGSTROM INTL AIRPORT 78 64 79 61 78 / 70 100 70 50 20 NEW BRAUNFELS MUNI AIRPORT 76 63 81 63 80 / 80 100 60 40 20 BURNET MUNI AIRPORT 76 61 77 59 77 / 70 100 60 40 20 DEL RIO INTL AIRPORT 75 60 81 60 83 / 100 70 20 10 - GEORGETOWN MUNI AIRPORT 76 63 77 60 76 / 70 100 60 50 20 HONDO MUNI AIRPORT 76 63 80 60 82 / 100 100 40 30 10 SAN MARCOS MUNI AIRPORT 77 64 80 62 80 / 80 100 60 50 20 LA GRANGE - FAYETTE REGIONAL 78 66 80 62 79 / 70 100 80 50 20 SAN ANTONIO INTL AIRPORT 76 66 80 62 80 / 90 100 50 40 10 STINSON MUNI AIRPORT 77 66 81 62 82 / 90 100 50 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 10, 7:03 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 703 AM CDT THU MAY 10 2012 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 703 AM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FROM 6 PM TODAY UNTIL NOON FRIDAY. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION AND PROVIDE LIFT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR FLASH FLOODING WILL INCREASE. TODAY AND TONIGHT THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE GREATEST RISK AREA CURRENTLY IS EXPECTED TO BE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO HALLETTSVILLE...AND AREAS TO THE SOUTHWEST. THE MAIN THREAT IN THIS SLIGHT RISK AREA WILL BE LARGE HAIL AND DAMAGING WIND. THE STRONGEST DISTURBANCE IS LIKELY TO PASS OVER THE AREA TONIGHT INTO FRIDAY. DURING THIS PERIOD FLASH FLOODING WILL LIKELY BE THE GREATEST...AS SOILS WILL BE SATURATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS UNTIL NOON FRIDAY. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION AND PROVIDE LIFT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR FLASH FLOODING WILL INCREASE. AS THE STRONGEST DISTURBANCE PASSES OVER THE AREA ON FRIDAY...FLASH FLOODING WILL LIKELY OCCUR...AS SOILS WILL BE SATURATED. THE DISTURBANCE WILL MOVE OUT OF THE REGION BY SATURDAY MORNING WITH RAIN ENDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY.
In the hours before
Local storm report, May 10, 10:07 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM HEAVY RAIN 2 W BIG WELLS 28.57N 99.60W
05/10/2012 M3.10 INCH DIMMIT TX PUBLIC
3.10 INCHES IN ONE HOUR. HEAVY RAIN CONTINUING AT TIME
OF CALL.
&&
EVENT NUMBER EWX1200288
CVPLocal storm report, May 10, 10:14 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN 7 ESE EL INDIO 28.48N 100.21W
05/10/2012 M3.20 INCH MAVERICK TX CO-OP OBSERVER
3.20 INCHES OF RAIN FELL IN ABOUT A 2 HOUR PERIOD
&&
EVENT NUMBER EWX1200289
CVPLocal storm report, May 10, 10:16 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 7 ESE EL INDIO 28.48N 100.21W
05/10/2012 M3.20 INCH MAVERICK TX CO-OP OBSERVER
3.20 INCHES OF RAIN FELL IN ABOUT A 2 HOUR PERIOD
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1200289
CVPSpecial weather statement, May 10, 11:08 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1108 AM CDT THU MAY 10 2012 TXZ220-221-101645- ATASCOSA-WILSON- 1108 AM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES UNTIL 1145 AM CDT... AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CHRISTINE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JOURDANTON... PLEASANTON... POTEET... SMITHSON VALLEY... LEMING... MCCOY... COUGHRAN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 10, 11:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 1 W DILLEY 28.67N 99.19W
05/10/2012 E1.75 INCH FRIO TX LAW ENFORCEMENT
REPORTED BY BRISCO UNIT PRISON OFFICIALS
&&
EVENT NUMBER EWX1200290
CVPLocal storm report, May 10, 12:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL 1 N COMSTOCK 29.70N 101.17W
05/10/2012 E1.00 INCH VAL VERDE TX COCORAHS
LARGE HAIL COVERED THE GROUND
&&
EVENT NUMBER EWX1200291
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:21 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 54 min |
| May 10, 6:12 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 63 min |
| May 10, 7:19 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 44 min |
| May 10, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 61 min |
| May 10, 10:30 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 60 min |
| May 10, 10:33 AM CDT | Areal Flood Advisory | EWX | Frio | 117 min |
| May 10, 11:17 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| May 10, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 58 min |
| May 10, 12:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 10, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 2 hr |
| May 10, 12:40 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 110 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | EWX | Karnes, Wilson | 56 min |
| May 10, 1:15 PM CDT | Tornado Warning | EWX | Gonzales, Karnes, Wilson | 45 min |
| May 10, 1:42 PM CDT | Tornado Warning | EWX | Atascosa | 33 min |
| May 10, 1:57 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 33 min |
| May 10, 2:19 PM CDT | Flash Flood Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| May 10, 2:24 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 51 min |
| May 10, 2:42 PM CDT | Tornado Warning | EWX | Karnes | 48 min |
| May 10, 2:49 PM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 3 hr |
| May 10, 3:05 PM CDT | Tornado Warning | EWX | Wilson | 40 min |
| May 10, 3:31 PM CDT | Tornado Warning | EWX | Karnes | 29 min |
| May 10, 3:40 PM CDT | River Flood Warning | EWX | Val Verde | 31 hr |
| May 10, 3:45 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 105 min |
| May 10, 3:57 PM CDT | Tornado Warning | EWX | DeWitt, Karnes, Wilson | 33 min |
| May 10, 4:39 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr | 81 min |
| May 10, 4:52 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 29 min |
| May 10, 5:58 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 3 hr |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Uvalde, Zavala | 47 min |
| May 10, 6:11 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Karnes, Lavaca | 109 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.